# SDR AALA20100317AFW01

- Difficulty date: March 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 84,007 hours, 16,896 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bushing
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON ONLY THE INBOARD MOST AND OUTBOARD MOST MIDSPAR BUSHINGS WERE FOUND TO MOVE BY USING LIGHT PRESSURE.  ACCOMPLISHED BORE/FASTENER HOLE REWORK PER EA B767-54-009486.
